MathSciNet Relay Station
MathSciNet bibliographic data
MR1063140 (91k:20015) 20C15 (20C20 20G40)
Malle, Gunter Die unipotenten Charaktere von ${}\sp 2F\sb 4(q\sp 2)$. (German) [The unipotent characters of ${}\sp 2F\sb 4(q\sp 2)$] Comm. Algebra 18 (1990), no. 7, 2361–2381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement